Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2011 year

Finiteness Property of a Bounded Set of Matrices with Uniformly Sub-Peripheral Spectrum. Journal of Communications Technology and Electronics, 2011, Vol. 56, No. 12, pp. 1564–1569 (original Russian text published in Informatsionnye Protsessy, 2011, Vol. 11, No. 2, pp. 253–261).

Go to publication Download (216.4 KB)

Authors: Dai X., Kozyakin V.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2022
About  |  Contacts  |  The old version of this site